# SDR DALA2020022861475

- Difficulty date: February 25, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 40,805 hours, 20,146 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6819, L/P 1504627) CORROSION ON BULKHEAD STA: 900 BTW PROJECTION 28L TO 28R LOWER AREA AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPAIRED PER ER/A 585456-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR AND ETI-57-20-036 REV 7. REPAIR APPROVAL IS LIMITED TO 50,000 TOTAL FLIGHT CYCLES ONLY.
